Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2271789

author
May, J. P. and Sigurdsson, J.
title
Parametrized homotopy theory
year
2006
publisher
American Mathematical Society, Providence, RI
series
Mathematical Surveys and Monographs
volume
132
pages
x+441
url
http://dx.doi.org/10.1090/surv/132
MathSciNet
MR2271789
DOI
doi:2271789

@book{MR2271789,
    AUTHOR = "May, J. P. and Sigurdsson, J.",
    TITLE = "Parametrized homotopy theory",
    SERIES = "Mathematical Surveys and Monographs",
    VOLUME = "132",
    PUBLISHER = "American Mathematical Society, Providence, RI",
    YEAR = "2006",
    PAGES = "x+441",
    ISBN = "978-0-8218-3922-5; 0-8218-3922-5",
    MRCLASS = "55P42 (19L99 55N20 55N22 55P91)",
    MRNUMBER = "2271789",
    MRREVIEWER = "A. A. Ranicki",
    DOI = "10.1090/surv/132",
    URL = "http://dx.doi.org/10.1090/surv/132"
}

      

This item is never cited.